# SDR CX7A194J0434

- Difficulty date: June 15, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N300CE
- Make and model: Saab 340B
- Aircraft serial: 340B184
- Aircraft time: 27,946 hours, 32,714 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Detector
- Part number: 1734362450
- Condition: Saturated
- Location: Tailpipe
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO TAILPIPE HOT (4X) PRIOR TO V1.
